MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FX-410615
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported a left side rupture.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: underweight, broken shell, and wear abrasion.A microscopic analysis was performed which identified: non-penetrating nick near of the orientation dot and sharp broken on posterior.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: sharp broken on posterior assessed as unidentified (tear) opening.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key13592374
Report Number9617229-2022-01749
Device Sequence Number3860852
Product Code FTR
UDI-Device Identifier10888628003026
UDI-Public10888628003026
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2021
Device Model NumberFX-410615
Device Catalogue NumberFX-410615
Device Lot Number2981817
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date02/24/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight73 KG